After about a month of trying Petadolex for migraine prevention, I started to feel terribly depressed. I stopped with the Petadolex (partly because I was too down to remember/reach them/re-order). And I perked up. But the migraines returned, and a couple months later I started the supplement again to see if the depressive episode was unrelated. However, I'm feeling it again after less than two weeks of returning to Petadolex. I struggle with atypical, chronic depressions, and I've tried dozens of meds for depression and migraine over the last 15 years.
I can't believe how well Petadolex works for me, migraine-wise. Within a few weeks, I had them less frequently, and when I felt one trying to push in, I could usually make it go away with ibuprofen (!!). Normally, a handful of Advil for my migraine would have been like setting a mousetrap for a grizzly. This is why I was willing to try it again.
Of course, the two episodes don't prove it ISN'T a coincidence. I didn't find anyone else describing this experience on the internet. So I'm wondering if anyone can relate.View Thread